A note on certain perturbation methods for solving the problem of fully developed flow through a porous channel

Ali R. Ansari, Helmi Temimi, Mariam Kinawi, Abdul Majeed Siddiqui

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper, the recently developed Optimal Homotopy Asymptotic Method (OHAM) is applied to the problem of flow through a porous channel where the flow entry profiles are taken to be Poiseuil-leCouette combinations. Analytical as well numerical solutions for the velocity profiles of the resulting differential equations are obtained. Comparison with existing results reveal that the OHAM is an effective and easy to use technique for solving nonlinear problems.

Original languageEnglish (US)
Pages (from-to)1-9
Number of pages9
JournalIAENG International Journal of Applied Mathematics
Volume40
Issue number4
StatePublished - Nov 1 2010

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on certain perturbation methods for solving the problem of fully developed flow through a porous channel'. Together they form a unique fingerprint.

Cite this